Inference using shape-restricted regression splines

Meyer, Mary C. . The Annals of Applied Statistics 2008. 2 (3) :1013-1033

Locate this article in:

Bibtex

@article{CIS-230720,
  Author = {Meyer, Mary C.},
  Title = {Inference using shape-restricted regression splines},
  Journal = {The Annals of Applied Statistics},
  Volume = {2},
  Number = {3},
  Year = {2008},
  Pages = {1013--1033},
  Keywords = {Smoothing, Isotonic regression, Nonparametric regression, Monotone regression, Semi-parametric, Convex regression, cone projection}
}

Similar articles